MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report: source: (b)(6).Concomitant medical products: catalog number:010000705 lot number:3818257 brand name: g7 bonemaster shell.Catalog number:010000936 lot number:3819969 brand name: g7 hi-wall e1 liner.Catalog number:51-110100 lot number:3581766 brand name: taperloc stem.Catalog number:650-0661 lot number: 2016050122 brand name: biolox head.Multiple reports were submitted along with this report 0001825034-2021-03217, 0001825034-2021-03219.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remians implanted in the patient.
 
Event or Problem Description
It was reported that the patient experienced pain approximately 5 years post implantation.However, no revision has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was additionally reported that medication was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were.Updated: a4, b7, b4, b5, g3, h1, h2, h3, h6, h10.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: primary op notes were reviewed and no complications were noted.Patient-reported pain with right lateral aspect of the trochanter area of surgical approach has discomfort provided otc joint rub.X-rays good position of right tha, no evidence of subsidence or loosening of components and are in good position radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: anatomic alignment of the right hip arthroplasty.Minimal heterotopic ossification.Small avulsed enthesophyte at the hip abductor attachment to the greater trochanter.Reported event was confirmed by review of medical records provided.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 HI-WALL E1 LINER 36MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12908864
Report Number0001825034-2021-03218
Device Sequence Number20038840
Product Code PBI
UDI-Device Identifier00880304527119
UDI-Public(01)00880304527119(17)210613(10)3819969
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Model NumberN/A
Device Catalogue Number010000936
Device Lot Number3819969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight70 KG